Acta Mathematicae Applicatae Sinica

, Volume 22, Issue 2, pp 313–324

Dynamic Behavior of a Logistic Type Equation with Infinite Delay

Original Papers

DOI: 10.1007/s10255-006-0307-6

Cite this article as:
Chen, F. & Shi, C. Acta Mathematicae Applicatae Sinica, English Series (2006) 22: 313. doi:10.1007/s10255-006-0307-6
  • 40 Downloads

Abstract

A non-autonomous Logistic type equation with infinite delay is investigated. For general nonautonomous case, sufficient conditions which guarantee the uniform persistence and globally attractivity of the system are obtained; For almost periodic case, by means of a suitable Lyapunov functional, sufficient conditions are derived for the existence and uniqueness of almost periodic solution of the system. Some new results are obtained.

Keywords

Logistic type equationinfinite delayLyapunov functionalexistenceuniquenessalmost periodic solution

2000 MR Subject Classification

34C2592D2534D2034D40

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.College of Mathematics and Computer ScienceFuzhou UniversityFuzhou 350002China